# SDR ASAA2022051338297

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 50,486 hours, 15,044 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIMULTANEOUS LOSS OF ONE MACH TRIM CHANNEL, AUTOPILOT "A" AND CAPTAIN SIDE FLIGHT DIRECTOR SHORTLY AFTER LEVEL OFF AT 37,000'. COMPLIED WITH QRH. GROUNDED - YES. PERFORMED DFCS BITE PER B737-800 FIM 22-11 TASK 801. NO CURRENT FAULTS. FOUND FAULTS FOR FCC IN FL 2. PERFORMED GOOD LRU TESTS GROUP 20 PER FIM 22-11 TASK 801. PERFORMED GOOD BITE LIBRARY TESTS PER B737-800 AMM 22-00-01-730-803 AND AMM 22-11-00-740-806. PERFORMED GOOD LAND VERIFY TEST PER AMM 22-11-00-700-801. PERFORMED GOOD LRU REPLACEMENT TEST FOR FCC'S BITE GROUP 35 PER AMM 22-11-33-400-801. ALL REQUIRED LLM TESTS PASSED.
